On the field of definition of superspecial polarized abelian varieties and type numbers
Compositio Mathematica, Volume 91 (1994) no. 1, pp. 37-46.
@article{CM_1994__91_1_37_0,
     author = {Ibukiyama, Tomoyoshi and Katsura, Toshiyuki},
     title = {On the field of definition of superspecial polarized abelian varieties and type numbers},
     journal = {Compositio Mathematica},
     pages = {37--46},
     publisher = {Kluwer Academic Publishers},
     volume = {91},
     number = {1},
     year = {1994},
     zbl = {0817.14024},
     mrnumber = {1273924},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1994__91_1_37_0/}
}
TY  - JOUR
AU  - Ibukiyama, Tomoyoshi
AU  - Katsura, Toshiyuki
TI  - On the field of definition of superspecial polarized abelian varieties and type numbers
JO  - Compositio Mathematica
PY  - 1994
DA  - 1994///
SP  - 37
EP  - 46
VL  - 91
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1994__91_1_37_0/
UR  - https://zbmath.org/?q=an%3A0817.14024
UR  - https://www.ams.org/mathscinet-getitem?mr=1273924
LA  - en
ID  - CM_1994__91_1_37_0
ER  - 
%0 Journal Article
%A Ibukiyama, Tomoyoshi
%A Katsura, Toshiyuki
%T On the field of definition of superspecial polarized abelian varieties and type numbers
%J Compositio Mathematica
%D 1994
%P 37-46
%V 91
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1994__91_1_37_0
Ibukiyama, Tomoyoshi; Katsura, Toshiyuki. On the field of definition of superspecial polarized abelian varieties and type numbers. Compositio Mathematica, Volume 91 (1994) no. 1, pp. 37-46. http://archive.numdam.org/item/CM_1994__91_1_37_0/

1 Asai, T., The class number of positive definite quadratic forms, Japanese J. Math., 3 (1977) 239-296. | MR | Zbl

2 Deuring, M., Die Anzahl der Typen von Maximalordnungen einer definiten Quatemionenalgebra mit primer Grundzahl, Jahresberich Deutschen Math., 54 (1951) 24-41. | MR | Zbl

3 Deuring, M., Die Typen der Multiplikatorenringe elliptischer Funktionenkörper, Abh. Math. Sem. Univ. Hamburg, 14 (1941) 197-272. | JFM | MR | Zbl

4 Eichler, M., Uber die Idealklassenzahl total definiter quaternionen algebren, Math. Z., 43 (1938) 102-109. | JFM | MR | Zbl

5 Hartshorne, R., Algebraic Geometry, Springer, New York, Berlin, Heidelberg, 1977. | MR | Zbl

6 Hashimoto, K., On Brandt matrices associated with the positive definite quaternion hermitian forms, J. Fac. Sci. Univ. Tokyo Sect. IA, 27 (1980) 227-245. | MR | Zbl

7 Hashimoto, K. and Ibukiyama, T., On class numbers of positive definite binary quaternion harmitian forms. J. Fac. Sci. Univ. Tokyo Sect. IA Math., 27 (1980) 549-601. | MR | Zbl

8 Ibukiyama, T., On automorphism groups of positive definite binary quaternion hermitian lattices and new mass formula, pp. 301-349, Advanced Studies in Pure Math. Vol. 15, Kinokuniya, Tokyo, 1989. | MR | Zbl

9 Ibukiyama, T., On rational points of curves of genus three over finite fields, to appear in Tohoku Math. J. | Zbl

10 Ibukiyama, T., Katsura, T. and Oort, F., Supersingular curves of genus two and class numbers, Compositio Math., 57 (1986) 127-152. | EuDML | Numdam | MR | Zbl

11 Katsura, T. and Oort, F., Families of supersingular abelian surfaces, Compositio Math., 62 (1987) 107-167. | EuDML | Numdam | MR | Zbl

12 Mumford, D., Abelian Varieties, Oxford University Press, 1970. | MR | Zbl

13 Serre, J.-P., A letter to Hashimoto and Ibukiyama, 1984.

14 Shimura, G., Arithmetic of alternating forms and quaternion hermitian forms, J. Math. Soc. Japan, 15 (1963) 33-65. | MR | Zbl

15 Shimura, G. and Taniyama, Y., Complex Multiplication of Abelian Varieties and its Applications to Number Theory, Publ. Math. Soc. Japan 6, 1961. | MR | Zbl